# SDR ALGA201201102933

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N933BG
- Make and model: Skrsky S92A
- Aircraft serial: 920155
- Aircraft time: 38 hours, 45 cycles
- Engine: Ge CT78A
- Engine time: 38 hours, 45 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CHIP LIGHT FLICKERED DURING FLIGHT.  REMOVED AND INSPECTED CHIP DETECTOR FOR CONTAMINATION.  FOUND ONE NON MAGNETIC POST MACHINING DEBRIS.  REPLACED ENGINE OIL FILTER AND GROUND RAN, NO FURTHER LIGHTS OR DEBRIS.
